Theoretical and experimental investigation of bidirectional Hopf bifurcations in cascade DC–DC buck converters
Hao Zhang,
Xiao-Ping Yang,
Xi-Kui Ma and
Feng Zheng
Mathematics and Computers in Simulation (MATCOM), 2011, vol. 82, issue 4, 540-557
Abstract:
This paper deals with two types of bidirectional Hopf bifurcation phenomena in two-stage cascade DC–DC buck converter, which is a popular design solution for obtaining larger conversion rates in distributed power systems (DPS). By means of “exact” cycle-by-cycle numerical simulations, it is found that two types of bidirectional Hopf bifurcations that never occur in standalone buck converter are observed under the variations of some particular circuit parameters. Based on the derived averaged model, theoretical analysis is performed to identify the two types of bidirectional bifurcations by judging in what way the eigenvalue loci of the Jacobian move, and further to reveal their underlying mechanisms. In addition, some behavior boundaries are given in parameter space, and some rules are proposed to avoid the occurrence of the bidirectional Hopf bifurcations. Finally, experimental results are presented for verification purposes.
Keywords: Bidirectional Hopf bifurcation; Cascade DC–DC buck converter; Averaged model; Jacobian; Behavior boundaries (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475411002199
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:82:y:2011:i:4:p:540-557
DOI: 10.1016/j.matcom.2011.09.004
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().